# SDR RAIA960152

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 872
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: PV304426
- Condition: Leaking
- Location: Rt Engine
- Part time: 5,534 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SFO - FLT 4738 - WHILE SELECTING GEAR DOWN, EXPERIENCED TOTAL HYDRAULIC FAILURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RT HYDRAULIC FAILED.  MAINTENANCE REPLACED RT HYDRAULIC PUMP.  OPERATIONAL CHECK OF HYDRAULIC SYSTEM GOOD.  (X)
